zbMATH — the first resource for mathematics

On the structure of \(AJW\)-algebras of type \(I_2\). (English. Russian original) Zbl 0936.46040
Sib. Math. J. 40, No. 4, 764-774 (1999); translation from Sib. Mat. Zh. 40, No. 4, 905-917 (1999).
Author’s abstract: “A complete description for the structure of \(AJW\)-algebras of type \(I_2\) is given. In particular, some cardinal-valued invariants are indicated that characterize every algebra of this class up to isomorphism. We establish that each \(AJW\)-algebra of type \(I_2\) is constructed from abstract spin-factors by continuous or measurable ‘spreading’ and taking the direct sum. We find out conditions under which such a representation is unique. We use methods of Boolean-valued analysis”.

46H70 Nonassociative topological algebras
46S20 Nonstandard functional analysis
17C65 Jordan structures on Banach spaces and algebras
Full Text: DOI
[1] A. G. Kusraev, ”On functional realization of type IAW *-algebras,” Sibirsk. Mat. Zh.,32, No. 3, 79–88 (1991). · Zbl 0727.20025
[2] A. G. Kusraev, ”Boolean-valued analysis andJB-algebras,” Sibirsk. Mat. Zh.,35, No. 1, 124–134 (1994).
[3] D. M. Topping, ”Jordan algebras of self-adjoint operators,” Mem. Amer. Math. Soc.,53 (1965). · Zbl 0149.09801
[4] F. N. Arzikulov, ”On abstractJW-algebras,” Sibirsk. Mat. Zh.,39, No. 1, 20–27 (1998). · Zbl 0917.46062
[5] F. N. Arzikulov,AJW-Algebras and Their Applications to the Theory of Measurable Operators [in Russian], Dis. Kand. Fiz.-Mat. Nauk, Sobolev Inst. Mat. (Novosibirsk), Novosibipsk (1998). · Zbl 0937.46062
[6] F. N. Arzikulov, ”On one analog of the Peirce decomposition,” Sibirsk. Mat. Zh.,40, No. 3, 485–493 (1999). · Zbl 0938.46054
[7] H. Hanshe-Olsen and E. Störmer, Jordan Operator Algebras, Pitman Publ. Inc., Boston etc. (1984).
[8] Sh. A. Ayupov, Classification and Representation of Ordered Jordan Algebras [in Russian], Fan, Tashkent (1986). · Zbl 0629.46045
[9] Sh. A. Ayupov, ”Jordan operator algebras,” in: Contemporary Problems of Mathematics. Modern Achievements [in Russian], VINITI, Moscow, 1985, pp. 67–97. (Itogi Nauki i Tekhniki,27.)
[10] E. M. Alfsen, F. W. Shultz, and E. Störmer, ”A Gelfand-Neumark theorem for Jordan algebras,” Adv. in Math.,28, No. 1, 11–56 (1978). · Zbl 0397.46065
[11] A. G. Kusraev and S. S. Kutateladze, Boolean Valued Analysis [in Russian], Sobolev Institute Press, Novosibirsk (1999). · Zbl 0955.46046
[12] A. G. Kusraev, ”Dominated operators,” in: Linear Operators Compatible with Order [in Russian], Sobolev Institute Press, Novosibirsk, 1995, pp. 212–292. · Zbl 0862.47017
[13] M. Ozawa, ”A classification of type IAW *-algebras and Boolean valued analysis,” J. Math. Soc. Japan,36, No. 4, 589–608 (1984). · Zbl 0599.46083
[14] P. J. Stacey, ”TypeI 2 JBW-algebras,” Quart. J. Math. Oxford,33, No. 2, 115–127 (1982). · Zbl 0449.46058
[15] A. E. Gutman, ”Banach fiberings in lattice normed space theory,” in: Linear Operators Compatible with Order [in Russian], Sobolev Institute Press, Novosibirsk, 1995, pp. 63–211. · Zbl 0861.46003
[16] F. D. Sentilles, ”Stonian differentiation and representation of vector functions and measures,” Contemp. Math.,2, 241–269 (1980). · Zbl 0579.46030
[17] A. G. Kusraev, Vector Duality and Its Applications [in Russian], Nauka, Novosibirsk (1985). · Zbl 0616.49010
[18] http://alanianet.ru/omj/journal.htm.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.